# SDR 9903031145

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1509-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK AND CORROSION ON FUSELAGE SKIN AT FS 1509 - 1531, LONGERON 47L TO 48R.  REPAIRED PER EA 11-168288.
